# SDR AALA202205316896

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737
- Aircraft serial: 29543
- Aircraft time: 61,118 hours, 25,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RE-LAMPED 2L DOOR EXTERIOR LIGHT PER AMM 33-51-04.
